Some connections between various subclasses of univalent functions involving Pascal distribution series

Document Type : Research Paper

Authors

1 Department of Mathematics, University of Maragheh, Maragheh, Iran

2 Department of Mathematics, Payame Noor University, Tehran, Iran

10.22103/jmmrc.2021.17574.1149

Abstract

The main object of this paper is to define a new class of univalent functions and two subclasses of this class along with the Pascal distribution associated with convolution and subordination structures. We obtained a number of useful properties such as, coefficient bound, convolution preserving and some other geometric properties

Keywords


[1] El-Deeb, M. Sheeza M, T. Bulboaca, and J. Dziok, Pascal distribution series connected with certain subclasses of univalent functions, Kyungpook Mathematical Journal 59, no. 2 (2019) 301-314.
[2] P. L. Duren, Univalent Functions, Grundlehren der mathematischen Wissenschaften 259, Springer-Velage New York, NY, USA, 1983.
[3] S. S. Miller, P. T. Mocanu, Di erential subordinations: theory and applications. CRC Press, 2000.
[4] S. Najafzadeh, On Certain Class of Analytic Functions Based on Poisson Distribution, Journal of Quality Measurement  and Analysis JQMA 16, no. 1 (2020) 91-98.
[5] S. Najafzadeh, Fractional q-di erintegral operator related to univalent functions with negative coecients, Journal of  Mahani Mathematical Research Center vol., 9 no. 2 (2020) 69-77.
[6] H. Rahimpoor, P. Arjomandinia, Some Generalized Results Based on Di erential Sub-ordinations of Analytic Functions, Journal of Mahani Mathematical Research Center vol: 10 no 1 (2021) 11-25.